当前位置:首页 > 学术活动 > 会议与专题

中科院数学与系统科学研究院

数学研究所

华罗庚数学重点实验室

华罗庚青年数学论坛

专题报告

 

报告人:Prof. Mingmin Shen(University of Amsterdam)

题  目:Universal generation of algebraic cycles

时  间:2018.08.21(星期二),09:30-10:30、14:00-15:00

地  点: 数学院南楼N913

摘  要: In the two talks, I will explain how the universal behaviour of algebraic cycles allows to relate the rationality problem with the integral Hodge conjecture.

--------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------
报告人:Prof. Lie FU(Université Claude Bernard Lyon 1)

题  目:Chow rings of cubic fivefolds

时  间:2018.08.21(星期二),10:45-11:45

地  点:数学院南楼N913

摘  要:We determine completely the Chow ring of a cubic fivefold, that is, a smooth hypersurface of degree three in a six-dimensional projective space. This is a joint work with Zhiyu Tian, arXiv:1801.03995.

--------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------
报告人:Prof. Lie FU(Université Claude Bernard Lyon 1)

题  目:Finiteness of real structures on compact hyper-K?hler manifolds and their automorphism groups

时  间:2018.08.21(星期二),15:15-16:15

地  点: 数学院南楼N913

摘  要:Given a complex manifold, a real structure is an anti-holomorphic involution. A central problem in real algebraic geometry is to classify real structures on complex manifolds. We address this problem for compact hyper-K?hler manifolds by showing that any such manifold admits only finitely many real structures up to equivalence. We actually prove more generally that the automorphism group and the Klein automorphism group of a compact hyper-k?hler manifold contain only finitely many conjugacy classes of finite subgroups. If time permits, I also show the finite generation of automorphism group of a compact hyperk?hler manifold, a conjecture of Oguiso. This is a joint work with Andrea Cattaneo, arXiv:1806.03864.

附件
相关文档